MAUDE Adverse Event Report: SYNTHES GMBH PL 1-HO F/FEM NECK SYST TAN; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH PL 1-HO F/FEM NECK SYST TAN; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 04.168.000S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent the internal fixation of femoral neck fracture in the hospital on (b)(6) 2021.The device was used during the surgery.Recently, the patient came to the hospital for removal of internal fixation due to femoral head necrosis.After removal, it was noted that the etched lot number on the device was 49p5782, but the lot number on the product label was 55p7460, there were inconsistence of lot information between device and label & second surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a3a (sex), b5, d6b and d10.Corrected: b3 and d1.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the event date should update to be (b)(6) 2025.After investigation, the patient was a male with unknown age who underwent internal fixation surgery of femoral neck fracture on (b)(6), 2021 due to femoral neck fracture.04.168.000s was implanted during the surgery.The surgery went smoothly.The patient's postoperative wound healing and rehabilitation were normal.On april 25, 2025, the patient underwent joint replacement due to postoperative osteonecrosis of the femoral head (specific occurrence process was unknown).During the surgery, the 04.168.000s was removed, and it was found that the etched lot number (49p5782) on the product was inconsistent with the product label lot number (55p7460) (no other abnormality was found on the product itself).At present, the patient has been discharged smoothly, and no subsequent adverse event report was received.After contacting with the hospital, the surgeon did not consider that the patient's postoperative femoral head necrosis was related to our product.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: g1.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: the photo was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed found nothing indicative of a device nonconformance regarding the pl 1-ho f/fem neck syst tan.Lot 49p5782 it's a component and is part of finished good mentioned above (04.168.000s/lot number 55p7460).As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for pl 1-ho f/fem neck syst tan.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device product code: 04.168.000s lot number: 55p7460 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 26 may 2020 manufacturing site: jabil grenchen expiry date: 01 may 2030.The product was released on: 04 may 2020 manufacturing site: jabil grenchen.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PL 1-HO F/FEM NECK SYST TAN
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22469682
Report Number8030965-2025-06979
Device Sequence Number12785900
Product Code KTT
UDI-Device Identifier10886982274557
UDI-Public(01)10886982274557(17)300501(10)55P7460
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.168.000S
Device Lot Number55P7460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/16/2025
08/19/2025
08/26/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/22/2025
08/20/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale